MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM; ENROUTE NPS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM; ENROUTE NPS
Model Number SR-200-NPS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Patient Problem/Medical Problem (2688); Vascular Dissection (3160)
Date of Event 09/16/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device discarded by hospital.
 
Event or Problem Description
After introduction of the enroute neuroprotection system (nps), it was noted the flushing arm would not aspirate with ease and had some air.It was mentioned as it seemed as if it was on the back wall.Physician retracted the sheath a short distance and the sheath aspirated with ease and was able to flush.On subsequent angiogram, dissection with extravasation noted in the lcca.Sheath was removed and vessel clamped while some care was given to arteriotomy by physician then the sheath replaced.Sheath was aspirated and flushed and angiogram showed better lumen filling with dissection and extravasation.Physician felt we could stent over the flap and procedure continued.Nps connected and flow reversal initiation per routine.Wire placed across lesion.Pre dilation, stent and post dilatation performed.Lumen visualization vastly improved but still some staining.Second stent placed over lapping stent up to the edge of the nps sheath.Angiogram performed.Procedure completed.Drain placed and protamine given.Patient extubated intact.

Brand Name
ENROUTE TRANSCAROTID NEUROPROTECTION SYSTEM
Common Device Name
ENROUTE NPS
Manufacturer (Section D)
SILK ROAD MEDICAL
735 north pastoria
sunnyvale CA 95085
MDR Report Key6001956
Report Number3007215228-2016-00003
Device Sequence Number672925
Product Code NTE
UDI-Device Identifier00811311020744
UDI-Public(01)00811311020744(17)161213(10)200576
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K153485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/13/2016
Device Model NumberSR-200-NPS
Device Catalogue NumberSR-200-NPS
Device Lot Number200576
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2016
Initial Report FDA Received Date10/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR